# SDR P5CA2015042400023

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 5,523 hours, 1,267 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ENG OTBD THRUST REVERSER COWL T/E AT 7 O'CLOCK POSITION AND RT ENG OTBD THRUST REVERSER;  COWL T/E AT 3 O'CLOCK POSITION; EVIDENCE OF LIGHTNING STRIKE.  PERFORMED PART 1, TEMPORARY REPAIR AND APPLIED SPEED TAPE IAW EO 6778A030, PART 2.
